%0 Journal Article
	%A N. Subramanian and  C. Murugesan
	%D 2009
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 31, 2009
	%T A New Class F2 (M, 0, N)L„ p)F of The Double Difference Sequences of Fuzzy Numbers 
	%U https://publications.waset.org/pdf/12569
	%V 31
	%X The double difference sequence space I2 (M, of fuzzy numbers for both 1 < p < oo and 0 < p < 1, is introduced. Some general properties of this sequence space are studied. Some inclusion relations involving this sequence space are obtained.

	%P 547 - 550